# SDR AU981122

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE 4/5 BEARING SUSPECT FAULTY.
